MathSciNet Relay Station
MathSciNet bibliographic data
MR1692164 (2000c:15016) 15A24 (49N10 93B36)
Costa, O. L. V.; Marques, R. P. Maximal and stabilizing Hermitian solutions for discrete-time coupled algebraic Riccati equations. Math. Control Signals Systems 12 (1999), no. 2, 167–195.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement